# SDR UIEA2018090701911

- Difficulty date: September 7, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,392 hours, 18,068 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P2587
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAIL AFTER RIGHT ENGINE START, UPON LANDING APU INDICATED NO OIL. SHOWED FULL ON DEPARTURE. REPLACED APU IAW AMM 49-11-01. OPS CHECK NORMAL.
